# SDR DHLA201000140

- Difficulty date: December 1, 2010
- Submitted: December 7, 2010
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 93,333 hours, 29,589 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bulged
- Location: Bs 1447
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN BULGING AND CRACKED BETWEEN 2 FASTENERS AT FS 1447.0, BETWEEN LONGERONS 30R AND 29R.  ACFT WAS GROUNDED COMPLIED WITH EVA D853-00386 DWG D85300386-001-D AND NR 9855-2.
